MathSciNet Relay Station
MathSciNet bibliographic data
MR2822187 05C85 (05C38 68Q25 68R10 90C39)
Ioannidou, Kyriaki; Mertzios, George B.; Nikolopoulos, Stavros D. The longest path problem has a polynomial solution on interval graphs. Algorithmica 61 (2011), no. 2, 320–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement